# SDR DL72S021449

- Difficulty date: December 13, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 67,418 hours, 52,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: S-4r, Fs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 681-740 / STRG. 4R / SKIN LAP JOINT :  CRACK REPAIR                                                LFEC INSPECTION OF THE STRINGER 4R SKIN LAP JOINT BETWEEN   FS 681 & 740 GAVE CRACK INDICATIONS.  INTERNAL MFEC         INSPECTIONS CONFIRMED 8 CRACK LOCATIONS ALONG THE LOWER ROW OF FASTENERS IN THE LOWER SKIN PANEL.  THE ENTIRE LAP JOINT WAS CUTOUT AN REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER    PER ER/A 384201-14AD, REV A.
